Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lore91

Post Accutane Breakout?

Recommended Posts

Hi everyone!

So two months ago I finished my 7 month course of Roaccutane and had lovely clear skin minus PiH and some scars. However, recently I have started to have a couple breakouts (tiny, as in one spot), which will go after a day, sometimes less.

However, recently I am getting more. They will go in a day, but then the next day another tiny red blip will appear, then that will go, then the next day another. 

I saw my derm today just to see how I was doing and she was happy with the progress, and a breakout here and there is normal. However literally as the day went on I got one spot on my forehead, one on my cheek and one on the back of my neck. Obviously I am terrified it is coming back, so I would love to know if anyone else has experienced this and what I should do! What's strange is that my skin is still dry and not oily in the slightest, so I'm not sure what is causing this. The spots aren't white heads, but instead inflammed red pores.

I was prescribed epiduo and am currently using it as a spot treatment, but I don't really know how it works. Some say to put it on all over the face, others on the spot? 

I'm hoping that my skin is just adjusting and this will all go away.. So please someone cheer me up and make me feel calm! Haha! :) 

Edited by Lore91

Share this post


Link to post
Share on other sites

Your skin will be sensitive so start using epiduonevery couple of days to begin with.  Use it all over as its a preventative measure. Accutane is not a cure all for many but take it one day at a time.

Share this post


Link to post
Share on other sites

Thank you very much, Leelowe, I also wanted to say that I see you on the forums a lot and I think you're so so helpful and positive - so thanks foe that as well :)

So tonight I applied the epiduo on my forehead and right cheek (my left cheek has always been clear, and im kind of scared this treatment may bring me out in more acne..)

it's so annoying. The acne seems to go within a day, but then another appears. Today a partocularly bad one appeared on my right cheek.. I hope the epiduo will make it go

I think I'm going to start applying it every day then - although I am scared to have my skin rely on products again

my biggest fear is that I am moving to tokyo for work in the new year and will be there for 14 months, so if my acne comes back I wont be able to see my derm and go back on accutane .. :(

Edited by Lore91

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×